Authors and affiliations
In this note, some relations between Jacobsthal and Jacobsthal–Lucas numbers and their respective modifications due to K. T. Atanassov [1, 2] and Y. Shang  are presented.
- Jacobsthal numbers
- Jacobsthal–Lucas numbers
- Binomial coefficients
- Atanassov, K. T. Remark on Jacobsthal numbers, Part 2, Notes on Number Theory and Discrete Mathematics, Vol. 17, 2011, No. 2, 37–39.
- Atanassov, K. T. Short remarks on Jacobsthal numbers, Notes on Number Theory and Discrete Mathematics, Vol. 18, 2012, No. 2, 63–64.
- Rabago, J. F. T. Circulant Determinant Sequence with Binomial Coefficients, Scientia Magna (on review).
- Shang, Y. On the modifications of the Pell–Jacobsthal numbers, Scientia Magna, Vol. 8, 2012, No. 3, 68–70.
Cite this paper
Rabago, J. F. T. (2013). A note on modified Jacobsthal and Jacobsthal–Lucas numbers. Notes on Number Theory and Discrete Mathematics, 19(3), 15-20.